# SDR AUS20030888

- Difficulty date: August 30, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Rroyce RB211524*
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) LT ENGINE THRUST REVERSER FAULTY. LIMITED INFORMATION PROVIDED.
